Hi My Name Is Ajay And My Ques
  Hi My Name Is Ajay And My Ques

Total Views: 264

Hi My Name Is Ajay And My Question Is That I Am Eating So much nutrition full foods items but i m not able to become strong or little fatty ?

1 Answers

depends on what you eat and how much quantity !!

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

I was suffering from blood in my stool from long time until i consulted a doc and he said that i have fissure. I got it cured through ointments and having drinking fibre. However, from last few monts I have started suffering from incomplete evacuation. All the time my stomach is bloated up and I dont feel like eating anything. I have increased my water intake and also have started eating fibre fruits to a great extent but nothing is helping me. Howsoever hard I try, I am not able to evacuate completely. I go to washroom at least 5 times a day but still i feel full all the time. Sometimes I get black stool and sometimes its normal. My stool is not hard at all. I feel uneasy all the time. I stay in tension all the time due to this. Please suggest me a cure to this.

  Doctor's Answer

Hi, Since you have had a fissure, chances of recurrence are high. Constipation is just one of the causes of fissure. There can be other causes, for example, there can be a tear in anal canal, or there may be a foreign body present in body, or it can happen during normal labor. Usually the fissure has bright red blood and not dark coloured blood. Since you have dark, it indicates that blood is coming from above in alimentary tract, which might be due to inflammatory bowel disease, irritabl ...
Read Full Answer


I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you

  Doctor's Answer

Hi again, Yes this is fine. The skin does dry and flake as it recovers from any inflammatory event like an anceiform eruption. You can use a bland moisturizer like Cetaphil cream for the dryness if you like and use a soap free face wash like Cetaphil-OS face wash. All the best and regards! ...
Read Full Answer


GERD. It has been on and off since 2008. The condition worsened last month in Jan 2013 and I could hardly swallow any solid food. It just gets stuck in the throat and feel like I am choking till I push the food down with water. Liquids and semi solid foods are ok. The doctors did Nasal Endoscopy, Normal Gastro Endoscopy, Esopheagal Manometry, Barium Swallow X-Ray and all tests came up normal. I was told the swallowing problem is primarily related to GERD and I was advised Cintapro 1 mg tablet for 1 month. So far as I take the tablet, I am able to take in selected solid foods fine, but not all foods. If I do not take this tablet for one day, the problem recurrs back. Question 1: How long will this motility disorder be related to GERD ? Question 2: Are there any side effects of taking this Cintapro 1 mg to help in motility on a long term basis (Say if I need to take this for some more time) Questionj 3: Are there any other tests that will show the proper reason for this motility disorder of the esophaegus (Apart from Esopheagal Manometry, Gastro Endoscopy, Barium Swallow X-Ray) etc.

  Doctor's Answer

GERD will persist but the effect can be decreased by life style modification like good brisk walk for 40 mins, avoiding fat, consuming more curd and buttermilk rather than milk and keeping a gap of 2 hrs between food and sleep. Cintpro is by and large relatively safe drug for long term use till now. We need to see the reports of existing tests before we proceed with further tests Stress has significant role in symptoms so please be relaxed. ...
Read Full Answer


Hi My name is Priya and i am a software professional. I am very thin . I eat regularly and good nutritious food. Rarely i take junk foods. But there is no sign of my weight increasing. What can be done to gain weight?

  Doctor's Answer

Hi, The easiest way to gain weight is to add calories to your diet. For every kg of weight gain you will have to add about 1500-2000 calories to your diet. Your diet must include at least three basic meals, and two snack meals, which should include high calorie diet, shakes, ice cream, butter, oil, cheese, dense potato, spreads and bread. If you are not gaining weight even after increasing your diet, then you should have a medical check up done to investigate the root cause.as there are many c ...
Read Full Answer


I am healthy.problem is with my nerve which is attached to forehead of panis in the down side. When i am doing sex and try yo insert full panis in vagina then it's have little pain. I looked and find it has little yellow stuff inside the nerve. As normal , it's not paining even i touch or press or little stretched the skin from forehead but when i do enough stretched its little pain. Still i can do sex with little pain when fully insert. Please advice medicine name so i can take.

  Doctor's Answer

Hi, I don't think it should be some thing serious and usually there should be nothing like what you are describing, and it is actually very difficult to say without having a look at it.(you may upload a photo) Do you have any kind of discharge from penis do you have any pain Is there any burning micturition If you have any of the above symptoms then kindly visit a doctor( genral surgeon) nearby. ...
Read Full Answer


Doctors Related to

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Manushree Gupta

  • Psychiatrist
  •  New Delhi, India

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India

Dr. Naveen Arya

  • Ayurvedic Medicine
  •  Amritsar, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India

Dr. Vinod Chebbi

  • Sexual Health Medicine
  •  Bangalore, India

Dr. Fazl Q Parray

  • Surgeon
  •  Srinagar, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
I was suffering from blood in my stool from long time until i consulted a doc and he said that i have fissure. I got it cured through ointments and having drinking fibre. However, from last few monts I have started suffering from incomplete evacuation. All the time my stomach is bloated up and I dont feel like eating anything. I have increased my water intake and also have started eating fibre fruits to a great extent but nothing is helping me. Howsoever hard I try, I am not able to evacuate completely. I go to washroom at least 5 times a day but still i feel full all the time. Sometimes I get black stool and sometimes its normal. My stool is not hard at all. I feel uneasy all the time. I stay in tension all the time due to this. Please suggest me a cure to this.
2 Answers
I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you
3 Answers
GERD. It has been on and off since 2008. The condition worsened last month in Jan 2013 and I could hardly swallow any solid food. It just gets stuck in the throat and feel like I am choking till I push the food down with water. Liquids and semi solid foods are ok. The doctors did Nasal Endoscopy, Normal Gastro Endoscopy, Esopheagal Manometry, Barium Swallow X-Ray and all tests came up normal. I was told the swallowing problem is primarily related to GERD and I was advised Cintapro 1 mg tablet for 1 month. So far as I take the tablet, I am able to take in selected solid foods fine, but not all foods. If I do not take this tablet for one day, the problem recurrs back. Question 1: How long will this motility disorder be related to GERD ? Question 2: Are there any side effects of taking this Cintapro 1 mg to help in motility on a long term basis (Say if I need to take this for some more time) Questionj 3: Are there any other tests that will show the proper reason for this motility disorder of the esophaegus (Apart from Esopheagal Manometry, Gastro Endoscopy, Barium Swallow X-Ray) etc.
1 Answer